RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1977, Volume 233, Number 6, Pages 1021–1023 (Mi dan40429)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On an asymptotic formula connected with the number of eigenvalues corresponding to odd eigenfunctions of the Laplace–Beltrami operator on a fundamental region of the modular group $\mathrm{PSL}(2,\mathbf{Z})$

A. B. Venkov

Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Full text: PDF file (300 kB)

Bibliographic databases:
UDC: 511.3+517.43+519.4
Presented: И. М. Виноградов
Received: 06.01.1977

Citation: A. B. Venkov, “On an asymptotic formula connected with the number of eigenvalues corresponding to odd eigenfunctions of the Laplace–Beltrami operator on a fundamental region of the modular group $\mathrm{PSL}(2,\mathbf{Z})$”, Dokl. Akad. Nauk SSSR, 233:6 (1977), 1021–1023

Citation in format AMSBIB
\Bibitem{Ven77}
\by A.~B.~Venkov
\paper On an asymptotic formula connected with the number of eigenvalues corresponding to odd eigenfunctions of the Laplace--Beltrami operator on a fundamental region of the modular group $\mathrm{PSL}(2,\mathbf{Z})$
\jour Dokl. Akad. Nauk SSSR
\yr 1977
\vol 233
\issue 6
\pages 1021--1023
\mathnet{http://mi.mathnet.ru/dan40429}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0476647}
\zmath{https://zbmath.org/?q=an:0368.10022}


Linking options:
  • http://mi.mathnet.ru/eng/dan40429
  • http://mi.mathnet.ru/eng/dan/v233/i6/p1021

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Venkov, “Spectral theory of automorphic functions, the Selberg zeta-function, and some problems of analytic number theory and mathematical physics”, Russian Math. Surveys, 34:3 (1979), 79–153  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:22
    Full text:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019